That MTX feeling

I had to stop the MTX for a while due to high ALT readings. I took 15mg last night and woke up this morning with that familiar MTX feeling, just like a hangover. Headache, tired, feeling yuk, but no alcohol has passed my lips since I had a glass of wine on Friday night. I had quite forgotten that was how the MTX used to make me feel until I got accustomed to it. At least this time I know that eventually this feeling will pass. Fingers crossed the ALT stays low too.

Carole

6 Replies

oldestnewest
  • Hi CaroleHe, I hope the ALT does stay low but if it starts to go up again, you must see your GP/Rheumy consultant for advice.

    My ESR suddenly shot up last month but as everything else was normal, no one seemed worried about it. Will keep my fingers crossed for you as well.

    LavendarLady x

  • Yes I will, don't worry. I'm on fortnightly blood tests to monitor my reaction. This is the second time, so if it happens again I think it will be lower MTX with Sulfalazine added as the third DMARD. Thanks for the advice, hope your ESR reduces.

    Carole

  • Hi Carole,

    I too had an increase in ALT a few months ago, not sure why are you???

    T

    Decreased to 17.5 Mtx by rheumy and ALT ok now. I wonder why it went up???

    It seems to be quite a normal thing to happen, I am still on monthly blood tests.

    Gina.

  • Hi Gina

    No I don't know why it went up. It started just after Christmas and I thought it maybe to do with alcohol in food. My GP disagreed saying I would have to drink a bottle of spirits a day for it to be so high, 142. It spontaneously reduced to around 50 and then shot back up to 146 for no reason I can think of. I am very careful with alcohol, drinking 1 glass of wine a week. So I don't know. Glad yours is OK now and I hope mine stays low too.

    Carole

  • Carole, have you had any infections recently? That can cause our levels to shoot up as well. LavendarLady x

  • No, I have been in good health thank you. I can't think of any infections at all. My GP just said that we may never know the cause of tis. The human body is so complicated, I tend to agree with him.

    Carole

You may also like...